Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

My periods are getting delayed after having intercourse. What medicine can I take to get periods ?

had intercourse with my boy friend now my periods is getting late i have not married,but had intercourse with my boy friend,after my periods last month,counting from my periods date after 10days for one week,we both didn t had intercourse but now my periods is getting late,please suggest me,i am getting tension,i cant tell at home,my period should happen today or tomorrow at cost,please suggest me any tablet
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
hey,get an u.p.t kit from nearby drug store n confirm u r not preg...heard dates can bring periods fast.
Answered: Tue, 11 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor